# SDR HEEA077880

- Difficulty date: February 19, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Make and model: Bell 222
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 222375022111
- Part serial: 9302103
- Condition: Stuck
- Location: Engine Ng
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEEDLE STICKS ON ZERO WHEN STARTING MOST OF THE TIME.
